MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 13nov2024.It was reported that the coil could not be delivered into the patient's body.A 20mm x 40cm interlock-35 was selected for use in a percutaneous embolization of hemangioma.During the procedure, heparin saline was manually pushed, and the catheter was delivered into the patient's body.However, it was noted that the coil could not be delivered.It was withdrawn and reinserted, however it still could not be delivered.The catheter was discarded, and the procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed the arm coil was detached.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, only the main coil was returned.Visual and microscopic inspection were performed.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.The functional inspection could not be performed due only the main coil was returned.Dimensional inspection of the main coil revealed the components were within specifications.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20834651
Report Number2124215-2024-75525
Device Sequence Number15638048
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public08714729795445
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0034045223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale